Mississippi, 2025Tornadoes and Hail in Mississippi, March 31, 2025
March 31, 2025 · NWS JAN · 33 events in 21 counties and zones
A line of severe storms pushed across the region and produced damaging wind gusts that downed trees and power lines, and damaged several structures during the early morning hours of the 31st. Ahead of the storms, strong gradient winds also produced damage to a similar degree.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2.9 million
- Crop damage
- $650,000
- Events
- 33
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of severe storms pushed across the region and produced damaging wind gusts that downed trees and power lines, and damaged several structures during the early morning hours of the 31st. Ahead of the storms, strong gradient winds also produced damage to a similar degree.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Mar 30, 11:47 PM CST, 2 hours 23 minutes earlier.
Area forecast discussion, Mar 30, 11:47 PM CST, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1247 AM CDT Mon Mar 31 2025
...New AVIATION...
.MESOSCALE UPDATE...
Issued at 945 PM CDT Sun Mar 30 2025
It definitely seems the later timing solutions are panning out for
onset as tonight's event continue to take shape. There has also
been an appreciable ramp up in severe threat for locations south
of I-20 per latest guidance. SPC has adjusted their severe wind
probs up and expanded their enhanced risk area farther south
accordingly. Local changes to our GHWO graphics reflect these
recent developments with the entire forecast area now in the
enhanced risk. Otherwise, have made no significant adjustments to
the forecast elements. While the onset timing is slow, expect that
we'll see the end times work out okay, or even be too slow, with
the organizing convective sytem expected to accelerate during the
predawn hours to around daybreak. /EC/
&&
.DISCUSSION...
Issued at 301 PM CDT Sun Mar 30 2025
Sunday night through next Saturday night:
Tonight-Monday afternoon:
Strong to severe storms are expected this evening into Monday
morning/noon. A cold front will continue to push into the ArkLaMiss
region this afternoon. Amply instability/moisture along with
increasing deep-layer shear/lapse rates will help convection to
reach severe limits. All hazards will be possible: damaging gusts
up to 70 mph, large hail (up to hen egg size), and tornadoes
(strong tornadoes will possible near Hamburg to Columbus and
northward). Have multiple ways the receive weather warnings as
this is an overnight event. In addition to severe weather, flash
flooding will be possible in areas that receive heavier rainfall
totals. HWO graphics for severe weather and flash flooding threats
continue to be advertised.
Monday night through next Saturday night:
Longwave trough/ridge pattern is expected to develop over the mid
week. A drying period will occur post-frontal passage but will be
short-lived as wet conditions return mid-week and through the
weekend. Embedded in the longwave pattern, a developing low near the
Central Plains/Mid-West along with trailing cold front will push
towards the southeast region. As a result, additional storms will be
possible Wednesday into Thursday. The aforementioned cold front is
expected to become stationary north of the CWA by late week into the
weekend, resulting in ongoing showers/t-storm chances. /SW/
&&
.AVIATION...
(06Z TAFS)
Issued at 1247 AM CDT Mon Mar 31 2025
Primary concerns for all TAF sites continue to be the
overnight/early morning convective systems. All sites will see +TSRA
late in the overnight period. Some of these storms will be severe
with the primary hazards being wind/hail and perhaps tornadoes as
this severe system moves from the northwest to southeast across
our forecast area. Low ceilings/vsby will result in poor
conditions for the entire TAF period. PIB could see a brief period
of low level wind shear from 12Z Monday - 14Z Monday. /CR/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 78 53 82 69 / 80 10 10 0
Meridian 80 51 82 66 / 90 10 10 10
Vicksburg 76 54 83 69 / 50 10 10 0
Hattiesburg 84 58 85 69 / 90 10 20 0
Natchez 79 58 82 70 / 70 10 10 0
Greenville 70 48 77 68 / 20 0 0 10
Greenwood 72 49 79 70 / 30 0 0 10
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&
EC/SW/CR
In the hours before
Special weather statement, Mar 30, 11:53 PM CST, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Jackson MS
1253 AM CDT Mon Mar 31 2025
ARZ074-075-310700-
Chicot AR-Ashley AR-
1253 AM CDT Mon Mar 31 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CHICOT AND ASHLEY
COUNTIES THROUGH 200 AM CDT...
At 1252 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Lapile, or 9 miles north of Huttig, moving
northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
North Crossett, Crossett, and West Crossett around 100 AM CDT.
Old Milo around 105 AM CDT.
Hamburg and Fountain Hill around 110 AM CDT.
Snyder around 130 AM CDT.
Dermott around 140 AM CDT.
Other locations impacted by this storm include Blanchton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3315 9211 3316 9214 3320 9214 3321 9208
3324 9209 3331 9198 3335 9199 3338 9196
3340 9199 3339 9146 3356 9145 3356 9135
3352 9135 3353 9133 3352 9129 3336 9118
3303 9211 3310 9214
TIME...MOT...LOC 0552Z 243DEG 42KT 3318 9217
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
86Special weather statement, Mar 31, 1:20 AM CST, 50 minutes before
Special Weather Statement
National Weather Service Jackson MS
220 AM CDT Mon Mar 31 2025
MSZ018-019-310815-
Sunflower MS-Bolivar MS-
220 AM CDT Mon Mar 31 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN SUNFLOWER AND BOLIVAR
COUNTIES THROUGH 315 AM CDT...
At 220 AM CDT, Doppler radar was tracking a strong thunderstorm near
Beulah, or 8 miles south of Rosedale, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Pace and Beulah around 225 AM CDT.
Cleveland around 230 AM CDT.
Merigold and Renova around 235 AM CDT.
Mound Bayou and Winstonville around 240 AM CDT.
Shelby around 245 AM CDT.
Parchman and Drew around 255 AM CDT.
Rome around 300 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern Arkansas...and northwestern Mississippi.
&&
LAT...LON 3399 9066 3399 9045 3359 9046 3352 9075
3353 9122 3357 9122 3360 9113 3364 9116
3366 9122 3370 9122 3371 9116 3366 9109
3368 9103 3372 9106 3371 9113 3377 9115
3378 9099 3385 9107 3392 9102 3407 9066
TIME...MOT...LOC 0720Z 243DEG 35KT 3373 9101
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
86Event by event
25 thunderstorm wind, 5 tornado, 3 hail. Local standard time, as filed.
Thunderstorm Wind, Sunflower
- When
- March 31, 2:10 AM CST
- Where
- Sunflower County, 0.57 mi E of Ruleville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Local Official
- Coordinates
- 33.730, -90.560
A tree fell on a powerline on W Floyce.
Hail, Sunflower
- When
- March 31, 2:17 AM CST
- Where
- Sunflower County, 0.9 mi SE of Blaine
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.610, -90.520
Hail as large as 0.7 inches fell across the area.
Thunderstorm Wind, Leflore
- When
- March 31, 2:33 AM CST
- Where
- Leflore County, 0.9 mi SE of Money
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 33.640, -90.210
Two trees were blown down across Money road.
Hail, Leflore
- When
- March 31, 2:48 AM CST
- Where
- Leflore County, 2.3 mi E of Money
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.650, -90.180
Quarter size hail occurred along Whaley Rd near Money. Strong wind was also reported.
Thunderstorm Wind, Grenada
- When
- March 31, 2:54 AM CST
- Where
- Grenada County, 2.3 mi W of Troy
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.820, -89.920
Emergency management reported several trees down on Mays and Proctor roads.
Hail, Carroll
- When
- March 31, 3:02 AM CST
- Where
- Carroll County, 2.96 mi WNW of Valley Hill
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 33.510, -90.100
Nickel size hail occurred along US 82 at the Leflore/Carroll county line.
Thunderstorm Wind, Grenada
- When
- March 31, 3:08 AM CST
- Where
- Grenada County, 1.38 mi N of Kincaid
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 33.770, -89.650
Emergency management reported a few trees down on the east side of Grenada county.
Thunderstorm Wind, Claiborne
- When
- March 31, 3:20 AM CST
- Where
- Claiborne County, Gordon
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 31.900, -90.980
A few trees were blown down on Gordon Station Road and Old Gordon Anx.
Thunderstorm Wind, Holmes
- When
- March 31, 3:27 AM CST
- Where
- Holmes County, 0.58 mi W of Cruger
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.320, -90.240
A tree and many large limbs were blown down.
Thunderstorm Wind, Webster
- When
- March 31, 3:40 AM CST
- Where
- Webster County, 3.45 mi N of Bellefontaine
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 33.700, -89.320
A few trees were blown down in the Bellefontaine area.
Thunderstorm Wind, Webster
- When
- March 31, 4:04 AM CST
- Where
- Webster County, 0.57 mi W of Mantee
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 33.730, -89.060
A few trees were blown down in the Mantee area.
Tornado, Simpson
- When
- March 31, 4:37 AM CST to 4:41 AM CST
- Where
- Simpson County, 2.35 mi W of Union to 0.91 mi NE of Union
- Rating
- EF1
- Path length
- 3.25 mi
- Path width
- 340 yd
- Property damage
- $300,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.880, -90.120
This brief tornado touched down along Highway 28 and tracked ENE mainly just to the north of Highway 28 through the Union community before dissipating just beyond Highway 469. Minor tree damage was noted initially, then part of an irrigation pivot was overturned in a field and a more focused area of tree damage, snapped and uprooted, occurred as it crossed L Rodgers and Bethlehem Roads. Here, trees downed a line, damaged a shed and another was on a home. A few more trees were uprooted along Highway 469 before it dissipated.
Thunderstorm Wind, Madison
- When
- March 31, 4:41 AM CST
- Where
- Madison County, Ridgeland
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 32.430, -90.130
A tree was blown down near the intersection of Hwy 51 and the Natchez Trace Parkway.
Thunderstorm Wind, Rankin
- When
- March 31, 4:41 AM CST
- Where
- Rankin County, 2.15 mi SSW of Luckney
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 32.320, -90.080
Estimated by NWS employees. ASOS wind sensor failed during highest wind gusts.
Thunderstorm Wind, Rankin
- When
- March 31, 4:45 AM CST
- Where
- Rankin County, 0.9 mi NE of Luckney
- Measured
- 51 kt (59 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 32.360, -90.060
A Cedar tree snapped along Old Fannin Rd. Additional large limbs were blown down in the area.
Thunderstorm Wind, Simpson
- When
- March 31, 4:46 AM CST
- Where
- Simpson County, 0.59 mi E of Shivers
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 31.800, -89.990
A tree was blown down a home, near Hwy 43 and Shivers road. Additional trees were blown down in the SW part of the county.
Thunderstorm Wind, Lincoln
- When
- March 31, 4:50 AM CST
- Where
- Lincoln County, 1.37 mi WNW of Bristerville
- Measured
- 51 kt (59 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.390, -90.300
A few trees were blown down in the SE part of the county.
Tornado, Lowndes
- When
- March 31, 5:01 AM CST to 5:02 AM CST
- Where
- Lowndes County, 3.52 mi WSW of Wells to 2.96 mi WSW of Wells
- Rating
- EF0
- Path length
- 0.69 mi
- Path width
- 60 yd
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.590, -88.460
This brief weak tornado touched down just west of Stinson Creek Road and moved east where it crossed Highway 373 before dissipating. Minor tree damage was noted along Stinson Road with the radar showing a weak debris signature. As it crossed Highway 373, a few trees were uprooted with some large limbs broken in trees. One large limb was on a home.
Thunderstorm Wind, Lawrence
- When
- March 31, 5:03 AM CST
- Where
- Lawrence County, 0.91 mi SW of Bournham
- Measured
- 51 kt (59 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 31.490, -89.980
Two trees were blown down. One of the trees fell onto a shed.
Tornado, Lowndes
- When
- March 31, 5:07 AM CST to 5:15 AM CST
- Where
- Lowndes County, 1.79 mi ESE of Wells to 2.49 mi S of Steens Hopper Arpt
- Rating
- EF1
- Path length
- 5.81 mi
- Path width
- 300 yd
- Property damage
- $200,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.586, -88.374
This weak tornado touched down near Wolfe Road and tracked east to near the Alabama line. Overall, damage was minor, and just scattered tree limb damage and some uprooted trees. The more impactful damage was early in the lifecycle at Wolfe Road and the neighborhood on the east side. Here, a tree was on a home, and 5 homes sustained minor shingle damage. As the tornado crossed Highway 12, peak intensity was noted as several trees were uprooted or damaged. A shed was destroyed, and a fence was blown down. The tornado weakened as it crossed Steens, Dickerson and Steens-Vernon Road then dissipated.
Thunderstorm Wind, Jefferson Davis
- When
- March 31, 5:08 AM CST
- Where
- Jefferson Davis County, 3.63 mi NE of Hathorn
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.420, -89.890
A couple of trees were blown down in the Oak Vale and Society Hill areas.
Thunderstorm Wind, Jefferson Davis
- When
- March 31, 5:12 AM CST
- Where
- Jefferson Davis County, 1.5 mi NNW of Bassfield
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.520, -89.760
A couple of trees were blown down.
Thunderstorm Wind, Lowndes
- When
- March 31, 5:13 AM CST
- Where
- Lowndes County, 0.58 mi E of Steens
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 33.570, -88.310
A tree was blown down on Odom Road.
Thunderstorm Wind, Leake
- When
- March 31, 5:17 AM CST
- Where
- Leake County, 4.45 mi SW of Bertice
- Measured
- 51 kt (59 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 32.590, -89.730
A tree was blown down along Hwy 25.
Thunderstorm Wind, Covington
- When
- March 31, 5:24 AM CST
- Where
- Covington County, 2.15 mi SSE of Collins
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 31.600, -89.540
Multiple trees were blown down along Craft, Cold Spring, and Hwy 49.
Tornado, Marion
- When
- March 31, 5:30 AM CST to 5:41 AM CST
- Where
- Marion County, 1.18 mi W of Pinebur to 4.3 mi ENE of Pinebur
- Rating
- EF1
- Path length
- 5.39 mi
- Path width
- 200 yd
- Continued into
- Lamar, Ms (JAN)
- Property damage
- $250,000
- Crop damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.130, -89.740
This tornado touched down near Jefftown Road and Hwy 13 in Marion County. The tornado started off small, causing some minor tree damage near the starting point. The tornado then traveled northeastward through the forest before crossing Beach Road. There was noticeable tree damage along Beach Road. The tornado then started to gain strength as it approached Sistrunk Road and the Marion/Lamar County line. This is where the damage started to increase some with snapped softwood trunks and some minor damage to a home. The tornado then peaked in just across the county line in Lamar County along Johnson Road and Vernon Gibson Lane. This is where the tornado grew to a width of 300 yards wide and causing significant tree damage in the forest. Hundreds of trees were snapped and uprooted of mixed variety. Homes sustained significant damage along Vernon Gibson Lane and on McGraw Road. One home on Vernon Gibson Lane was severely damaged but it was an older home. A mobile home was pushed off its blocks along Vernon Gibson Road. The tornado then took a hard right turn down towards McGraw Road where the highest damage indicator was a very well built home that lost its entire roof. The exterior walls remained upright. Other homes along McGraw Road were pushed off their stilts and foundations. The tornado quickly started to wind down as it continued to cause tree damage along Carroll Road before dissipating just after Bar D Farm Road, where it caused additional damage to a home in Lamar County. The peak winds were estimated at 135 MPH, which is a high-end EF-2. The max width was at least 300 yards and the path length was 7.3 miles.
Tornado, Lamar
- When
- March 31, 5:41 AM CST to 5:47 AM CST
- Where
- Lamar County, 6.15 mi NNW of Baxterville to 4.71 mi NNW of Baxterville
- Rating
- EF2
- Path length
- 1.94 mi
- Path width
- 300 yd
- Property damage
- $2.0 million
- Crop damage
- $600,000
- Reported by
- Emergency Manager
- Coordinates
- 31.156, -89.654
This tornado touched down near Jefftown Road and Hwy 13 in Marion County. The tornado started of small causing some minor tree damage near the starting point. The tornado then traveled northeastward through the forest before crossing Beach Road. There was noticeable tree damage along Beach Road. The tornado the started to gain strength as it approached Sistrunk Road and the Marion/Lamar County line. This is where the damage started to increase some with snapped softwood trunks and some minor damage to a home. The tornado then peaked in just across the county line in Lamar County along Johnson Road and Vernon Gibson Lane. This is where the tornado grew to a width of 300 yards wide and causing significant tree damage in the forest. Hundreds of trees were snapped and uprooted of mixed variety. Homes sustained significant damage along Vernon Gibson Lane and on McGraw Road. One home on Vernon Gibson Lane was severely damaged but it was an older home. A mobile home was pushed off its blocks along Vernon Gibson Road. The tornado then took a hard right turn down towards McGraw Road where the highest damage indicator was a very well built home that lost its entire roof. The exterior walls remained upright. Other homes along McGraw Road were pushed off there stilts and foundations. The tornado quickly started to wind down as it continued to cause tree damage along Carroll Road before dissipating just after Bar D Farm Road where it caused additional damage to a home in Lamar County. The peak winds were estimated at 135 MPH which is a high end EF-2. The max width was at least 300 yard and the path length was 7.3 miles.
Thunderstorm Wind, Jones
- When
- March 31, 5:42 AM CST
- Where
- Jones County, 3.63 mi SE of Oak Bowery
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 31.580, -89.360
A tree fell on a home, causing significant damage.
Thunderstorm Wind, Jones
- When
- March 31, 5:42 AM CST
- Where
- Jones County, 4.54 mi SE of Oak Bowery
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 31.570, -89.350
A tree fell on a mobile home, causing it to shift.
Thunderstorm Wind, Jones
- When
- March 31, 5:45 AM CST
- Where
- Jones County, 3.02 mi ESE of Reddoch
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 31.710, -89.320
Skirting and insulation was blown off a mobile home. The nearby mobile home had roof damage and was shifted slightly off the foundation.
Thunderstorm Wind, Jones
- When
- March 31, 5:45 AM CST
- Where
- Jones County, 3.02 mi ESE of Reddoch
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.710, -89.320
Emergency management reported roof damage to a metal outbuilding. The porch sustained minor damage.
Thunderstorm Wind, Clarke
- When
- March 31, 6:14 AM CST
- Where
- Clarke County, 3.45 mi N of Nancy
- Measured
- 51 kt (59 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.980, -88.830
Thunderstorm Wind, Kemper
- When
- March 31, 6:45 AM CST
- Where
- Kemper County, 2.99 mi ESE of Oak Grove
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 32.660, -88.530
Numerous trees were blown down along Oak Grove Road. These trees cause 1/2 miles of the road to be blocked.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in Alabama, March 31, 20255 injured · $551,000 · EF1 · 15 events
- Tornadoes and Hail in Georgia, March 31, 2025$78,000 · EF1 · 46 events
- Tornado and Hail in Florida, March 31, 2025$47,000 · EF0 · 12 events
- Damaging Winds in North Carolina, March 31, 2025$35,000 · 50 kt wind · 11 events
- Damaging Winds in South Carolina, March 31, 2025$21,000 · 55 kt wind · 12 events
- Tornado and Flash Flooding in Louisiana, March 31, 2025EF0 · 24 events
- Hail and Damaging Wind in Texas, March 31, 20252 in hail · 17 events
- Damaging Winds in West Virginia, March 31, 2025$11,000 · 50 kt wind · 12 events
- Damaging Winds in South Carolina, March 31, 202550 kt wind · 12 events
- Hail and Damaging Winds in Georgia, March 31, 202550 kt wind · 11 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, March 31, 202550 kt wind · 11 events
- Heavy Snow and High Wind in California, March 31, 202562 kt wind · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1258724, 1258765, 1258772, 1258779, 1258781, 1258790, 1258823, 1258827, 1258841, 1258853, 1258865, 1258871, 1258878, 1261190, 1258880, 1258881, 1258882, 1259258, 1259259, 1259260, 1259261, 1259262, 1259263, 1259264, 1259265, 1259266, 1259271, 1259268, 1259269, 1259272, 1259279, 1259273, 1259275.